# SDR HALA2017112200283

- Difficulty date: November 22, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR INNER SKIN.  DAMAGED MEASURED AT 3 X 1.125 X 0.140,  HFEC FOUND NO CRACKS.  CUT OUT THE DAMAGED AREA, FABRICATED A DOUBLER AND TWO FILLERS.   REPAIRED IAW SRM 52-32-00-300-008.
